# SDR A6WA200940654

- Difficulty date: September 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 21,796 hours, 19,774 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT LWR SILL, FWD AND AFT BRACKETS ARE CORRODED.  REPLACED FWD AND AFT BRACKETS ON PAX DOOR CUTOUT LWR SILL IAW SRM 51-42-06.  (K)
